# SDR P5CAO501312

- Difficulty date: February 1, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 96,837 hours, 17,937 cycles
- Engine: Ge CF650E2
- Engine time: 46,260 hours, 6,449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 530349
- Condition: Stalled
- Location: Nr 3
- Part time: 46,260 hours, 6,449 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL 310, NR 3 ENGINE COMPRESSOR STALLED, EGT WENT TO 500 DEGREES, N1 50 PERCENT, N2 40 PERCENT.  PERFORMED RESTART THE ENGINE WOULD NOT START PAST 30 PERCENT N1, 40 PERCENT N2, WITH EGT AT 625 DEGREES & F/F AT 400 PPH.  THROTTLE MOVEMENT HAD NO EFFECT.  ENGINE SHUT DOWN.  REMOVED AND REPLACED NR 3 ENGINE PER MM 71-00-02.  PERFORMED ENGINE RUN PER 71-00-00.  ALL PARAMETERS & INDICATION NORMAL.
